Vol. 31, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On Ulam’s conjecture for separable graphs

J. Adrian (John) Bondy

Vol. 31 (1969), No. 2, 281–288
Abstract

Ulam’s conjecture, that every graph of order greater than two is determined up to isomorphism by its collection of maximal subgraphs, is verified for the case of separable graphs which have no pendant vertices. Partial results are then obtained for the case of graphs with pendant vertices.

Mathematical Subject Classification
Primary: 05.40
Milestones
Received: 10 February 1969
Published: 1 November 1969
Authors
J. Adrian (John) Bondy